Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 5 found articles
 
 
  David-Barton type identities and alternating run polynomials
 
 
Title: David-Barton type identities and alternating run polynomials
Author: Ma, Shi-Mei
Ma, Jun
Yeh, Yeong-Nan
Appeared in: Advances in applied mathematics
Paging: Volume 114 () nr. C pages p.
Year: 2020
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 5 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands